# SDR DXTA2024040111371

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,554 hours, 1,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE IS STIFF TO OPERATE. NEEDS LUBRICATION.  LUBRICATED MAIN CABIN DOOR AS NEEDED IAW BOMBARDIER CL-650 MM CH. 12·20-04. OPS CHECK GOOD AT THIS TIME.
